CSpace
DIRICHLET FORMS AND SYMMETRICAL DIFFUSIONS ON A BOUNDED DOMAIN IN RD
YAN, JA; ZHANG, TS
1990-10-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume11Issue:4Pages:418-425
AbstractLet D be alpha bounded C3-domain in R(d) and (alpha-i-g) be a bounded symmetric matrix defined on D. Consider the symmetric form [GRAPHICS] Under some assumptions it is shown that the diffusion process associated with the regular Dirichlet space (E, (H-1(D)) on L2(DBAR) can be characterized as a unique solution of a certain stochastic differential equation.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990FC17000004
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28175
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAN, JA,ZHANG, TS. DIRICHLET FORMS AND SYMMETRICAL DIFFUSIONS ON A BOUNDED DOMAIN IN RD[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1990,11(4):418-425.
APA YAN, JA,&ZHANG, TS.(1990).DIRICHLET FORMS AND SYMMETRICAL DIFFUSIONS ON A BOUNDED DOMAIN IN RD.CHINESE ANNALS OF MATHEMATICS SERIES B,11(4),418-425.
MLA YAN, JA,et al."DIRICHLET FORMS AND SYMMETRICAL DIFFUSIONS ON A BOUNDED DOMAIN IN RD".CHINESE ANNALS OF MATHEMATICS SERIES B 11.4(1990):418-425.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAN, JA]'s Articles
[ZHANG, TS]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAN, JA]'s Articles
[ZHANG, TS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAN, JA]'s Articles
[ZHANG, TS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.